Volume 6, issue 1 (2002)

Recent Issues

Volume 18
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Algorithmic detection and description of hyperbolic structures on closed 3–manifolds with solvable word problem
1

Jason Fox Manning

Torsion, TQFT, and Seiberg–Witten invariants of $3$–manifolds
27

Thomas E Mark

Surface bundles over surfaces of small genus
59

Jim Bryan and Ron Donagi

Bounded cohomology of subgroups of mapping class groups
69

Mladen Bestvina and Koji Fujiwara

Convex cocompact subgroups of mapping class groups
91

Benson Farb and Lee Mosher

Laminar branched surfaces in $3$–manifolds
153

Tao Li

Homotopy type of symplectomorphism groups of $S^2{\times}S^2$
195

Silvia Anjos

Deformation and rigidity of simplicial group actions on trees
219

Max Forester

Seiberg–Witten invariants and surface singularities
269

András Némethi and Liviu I Nicolaescu

New upper bounds on sphere packings II
329

Henry Cohn

Burnside obstructions to the Montesinos–Nakanishi $3$–move conjecture
355

Mieczysław K Dabkowski and Józef H Przytycki

Characterizing the Delaunay decompositions of compact hyperbolic surfaces
361

Gregory Leibon

4–manifolds as covers of the 4–sphere branched over non-singular surfaces
393

Massimiliano Iori and Riccardo Piergallini

Seifert forms and concordance
403

Charles Livingston

On the cut number of a $3$–manifold
409

Shelly L Harvey

Cappell–Shaneson's $4$–dimensional $s$–cobordism
425

Selman Akbulut

Publication of this issue is now complete.